# SDR SWAA2023062670574

- Difficulty date: June 22, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 54,597 hours, 29,718 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: UNKNOWN
- Condition: Faulty
- Location: Zn 100 Fus Lower
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAILING EDGE FLAP DISAGREE WHEN FLAP HANDLE WAS MOVED FROM UP TO FLAPS 5. POSITION<[01] PERFORMED FSEU BITE AND FOUND FAULT CODE 27-52259. R/R LT FLAP POSITION TRANSMITTER REF AMM 27-58-01. OPS CK GOOD.
